X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (4816) 4816
Publication (270) 270
Conference Proceeding (71) 71
Book / eBook (47) 47
Book Chapter (31) 31
Dissertation (14) 14
Paper (8) 8
Newsletter (4) 4
Reference (4) 4
Web Resource (2) 2
Government Document (1) 1
Magazine Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (2803) 2803
mathematics (2667) 2667
analysis (1012) 1012
algorithms (906) 906
convergence (901) 901
optimization (733) 733
mathematics, general (674) 674
applications of mathematics (666) 666
operators (653) 653
operations research & management science (621) 621
inequalities (586) 586
mathematical analysis (584) 584
nonexpansive-mappings (518) 518
fixed point (502) 502
applied mathematics (498) 498
theorems (484) 484
hilbert space (451) 451
studies (445) 445
mappings (431) 431
mapping (425) 425
variational inequality (396) 396
approximation (389) 389
banach-spaces (354) 354
monotone-operators (350) 350
iterative methods (346) 346
monotone mappings (344) 344
mathematical models (332) 332
nonexpansive mapping (332) 332
maximal monotone operator (322) 322
banach space (318) 318
existence (307) 307
topology (287) 287
hilbert-spaces (277) 277
geometry and topology (275) 275
proximal point algorithm (266) 266
monotone (264) 264
operations research/decision theory (258) 258
monotone operator (254) 254
strong-convergence theorems (252) 252
fixed points (250) 250
projection (250) 250
strong convergence (247) 247
mathematical and computational biology (242) 242
differential geometry (240) 240
usage (234) 234
variational-inequalities (232) 232
theory of computation (229) 229
fixed point theory (226) 226
methods (225) 225
research (225) 225
algorithm (216) 216
variational inequalities (211) 211
equilibrium problem (205) 205
nonlinearity (204) 204
47h05 (203) 203
monotone operators (200) 200
monotone mapping (195) 195
weak (191) 191
calculus of variations and optimal control; optimization (188) 188
fixed-points (188) 188
equations (186) 186
computer science (185) 185
sets (182) 182
banach spaces (180) 180
fixed-point problems (179) 179
extragradient method (178) 178
iterative algorithms (177) 177
47h09 (173) 173
equilibrium problems (172) 172
monotonic functions (166) 166
weak-convergence (162) 162
engineering, general (161) 161
hilbert-space (161) 161
maximal monotone-operators (158) 158
47h10 (157) 157
strong-convergence (152) 152
inclusions (146) 146
numerical analysis (142) 142
uniqueness (132) 132
equilibrium (129) 129
systems (128) 128
90c25 (126) 126
statistics & probability (126) 126
computer science, interdisciplinary applications (123) 123
mathematical monotonicity (123) 123
computer science, software engineering (122) 122
spaces (122) 122
stability (122) 122
computer science, general (120) 120
mathematical functions (117) 117
maximal monotone operators (116) 116
viscosity approximation methods (114) 114
hilbert spaces (112) 112
computer science, theory & methods (111) 111
coupled fixed point (110) 110
differential equations (110) 110
47j25 (109) 109
mathematical theorems (108) 108
resolvent (108) 108
iterative method (107) 107
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Gerstein Science - Stacks (21) 21
Mathematical Sciences - Stacks (16) 16
Online Resources - Online (4) 4
Engineering & Comp. Sci. - Stacks (3) 3
Collection Dvlpm't (Acquisitions) - Vendor file (2) 2
Robarts - Stacks (2) 2
UofT at Mississauga - Stacks (2) 2
UofT at Scarborough - Stacks (2) 2
Collection Dvlpm't (Acquisitions) - Closed Orders (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (4955) 4955
German (13) 13
Japanese (7) 7
French (5) 5
Chinese (3) 3
Korean (3) 3
Russian (3) 3
Spanish (3) 3
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Computers and Mathematics with Applications, ISSN 0898-1221, 2012, Volume 63, Issue 1, pp. 298 - 309
In this paper, we establish coupled coincidence and common coupled fixed point theorems for -weakly contractive mappings in ordered -metric spaces. Presented... 
[formula omitted]-metric space | Common coupled fixed point | Coupled coincidence point | Mixed monotone property | Ordered set | G-metric space | COINCIDENCE POINT | MATHEMATICS, APPLIED | THEOREMS | SETS | NONLINEAR CONTRACTIONS | Theorems | Fixed points (mathematics) | Mathematical models | Mapping
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 2007, Volume 186, Issue 2, pp. 1551 - 1558
Journal Article
Journal of Optimization Theory and Applications, ISSN 0022-3239, 8/2003, Volume 118, Issue 2, pp. 417 - 428
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2009, Volume 70, Issue 7, pp. 2707 - 2716
Journal Article
Journal of Optimization Theory and Applications, ISSN 0022-3239, 01/2006, Volume 128, Issue 1, pp. 191 - 201
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2005, Volume 61, Issue 3, pp. 341 - 350
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 09/2016, Volume 287-288, pp. 74 - 82
In this paper, we introduce the concept of monotone -nonexpansive mappings in an ordered Banach space with the partial order ≤, which contains monotone... 
The Mann iteration | Monotone α-nonexpansive mapping | Ordered Banach space | Fixed point | Convergence | STRICT PSEUDO-CONTRACTIONS | WEAK | MATHEMATICS, APPLIED | BANACH-SPACES | Monotone alpha-nonexpansive mapping | FAMILY | Theorems | Computation | Existence theorems | Mathematical models | Mapping | Banach space | Iterative methods
Journal Article
Set-Valued and Variational Analysis, ISSN 1877-0533, 9/2019, Volume 27, Issue 3, pp. 605 - 621
For a Hilbert space X and a mapping F : X ⇉ X $F: X\rightrightarrows X$ (potentially set-valued) that is maximal monotone locally around a pair ( x ̄ , y ̄ )... 
Monotone mappings | Second-order sufficient optimality condition | Maximal monotone | Mathematics | Radius theorem | Optimization | 90C31 | 49J53 | Locally monotone | Analysis | 47H05 | Newton method | Optimization problem | MATHEMATICS, APPLIED | STABILITY
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 2008, Volume 197, Issue 2, pp. 548 - 558
Journal Article
1988, Lecture notes in mathematics, ISBN 9780387503295, Volume 1347, 166
Piecewise monotone mappings on an interval provide simple examples of discrete dynamical systems whose behaviour can be very complicated. These notes are... 
Functions of real variables | Topological dynamics | Mappings (Mathematics) | Mathematics | Real Functions
Book
SIAM Journal on Optimization, ISSN 1052-6234, 2006, Volume 16, Issue 4, pp. 1230 - 1241
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 2010, Volume 2010
We introduce and study a new system of random nonlinear generalized variational inclusions involving random fuzzy mappings and set-valued mappings with... 
MATHEMATICS | RELAXED COCOERCIVE MAPPINGS | MATHEMATICS, APPLIED | INEQUALITIES | BANACH-SPACES | RESOLVENT OPERATOR TECHNIQUE | Studies | Problems | Fuzzy sets | Operations research | Hilbert space | Euclidean space | Banach spaces | Random variables
Journal Article
IEEE Transactions on Pattern Analysis and Machine Intelligence, ISSN 0162-8828, 06/2018, Volume 40, Issue 6, pp. 1424 - 1436
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 06/2018, Volume 146, Issue 6, pp. 2451 - 2456
Let C be a nonempty, bounded, closed, and convex subset of a Banach space X and T: C \rightarrow C be a monotone asymptotically nonexpansive mapping. In this... 
Asymptotic nonexpansive mapping | Monotone mapping | Uniformly convex | Partially ordered | And phrases | Fixed point | monotone mapping | uniformly convex | MATHEMATICS | partially ordered | MATHEMATICS, APPLIED | fixed point | PARTIALLY ORDERED SETS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.